Arkansas, 2022

Tornadoes and Flash Flood in Arkansas, April 13, 2022

April 13, 2022 · NWS MEG · 17 events in 7 counties and zones

A shortwave moved into the Lower Mississippi Valley triggering numerous showers and thunderstorms across Arkansas during the morning hours of April 13, 2022. Storms eventually organized into a line that swept across the Mid-South.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$335,000
Crop damage
None recorded
Events
17

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MEG wrote it up.

A shortwave moved into the Lower Mississippi Valley triggering numerous showers and thunderstorms across Arkansas during the morning hours of April 13, 2022. Storms eventually organized into a line that swept across the Mid-South. A strong low-level jet, large amounts of wind shear, and moderate amounts of instability supported severe thunderstorms across the Mid-South. Large hail, damaging wind and tornadoes were the result. Locally heavy rain also caused flooding.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before the first event at Apr 13, 11:51 AM CST, 1 hour 41 minutes earlier.

Area forecast discussion, Apr 13, 11:51 AM CST, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1251 PM CDT Wed Apr 13 2022

.DISCUSSION...
Updated for Aviation Discussion related to the 18Z TAFs

&&

.PREV DISCUSSION... /issued 1019 AM CDT Wed Apr 13 2022/

DISCUSSION...

Skies are partly cloudy across the Mid-South this morning with
temperatures ranging from the upper 60s to lower 70s. There are a
few showers across portions of eastern Arkansas and north
Mississippi. The cold front is just about to cross the
Oklahoma/Arkansas border so the main line of thunderstorms will
move into the region by late this afternoon. Current forecast
looks good for now but will update to remove morning wording.

ARS

PREV DISCUSSION... /issued 456 AM CDT Wed Apr 13 2022/

A SIGNIFICANT SEVERE WEATHER OUTBREAK IS EXPECTED ACROSS THE
MID-SOUTH THIS AFTERNOON AND EVENING...

DISCUSSION...Surface analysis this morning places a surface low
over Southern Minnesota with a trailing cold front back into
Northwest Missouri, Southeast Kansas and into the Texas/Oklahoma
Panhandle. Additionally, a dry line is located over West Texas.
Meanwhile, a mid-level shortwave is producing showers and a few
thunderstorms across the Mid-South early this morning and have
remained sub-severe thus far. As of 3 AM CDT, temperatures across
the Mid-South remain quite mild in the middle to upper 60s. The
expected severe thunderstorm outbreak will remain the primary
concern in this morning's forecast issuance.

Short term models continue to indicate an upper level trough
becoming negatively tilted as it moves into the Lower Mississippi
Valley this afternoon and evening. Early morning showers and
thunderstorms are expected to depart the forecast area this
morning as the mid-level shortwave trough departs to the east of
the area with a shallow capping inversion forming in its place,
bringing a period of mainly dry weather until early afternoon.
This will aid in developing strong instability (surface-based CAPE
values in excess of 3000 J/kg) across the Mid-South in a warm and
moist environment. The large scale forcing associated with the
upper level trough will begin to erode the capping inversion by
early this afternoon.

Short term Convective Allowing Model solutions (CAMs) indicate
initial convective initiation by early to mid afternoon should be
in the form of discrete convection as showers and thunderstorms
develop across portions of East Arkansas, Northwest Mississippi,
and Southwest Tennessee then spread northeast into the remainder
of the afternoon. 0-6 km Bulk Shear values between 50 to 60 kts,
excellent directional and speed shear provided by a 60 kt low
level jet, 0-1 km storm relative helicity values between 300-400
m2/s2, and low LCL's around 1500 ft will provide a conducive
environment for the development of supercells and tornadoes,
including the potential for strong and long track tornadoes. Very
large hail along with damaging winds are also possible with the
discrete convection.

Between late afternoon and early evening a quasi-linear
convective system (QLCS) is expected to develop along the cold
front producing another potential for severe thunderstorms into
this evening. Some CAMs are indicating the convective mode could
get a little messy between late afternoon into early evening as
the convective mode begins to transition from discrete to quasi-
linear. Anyone in the Mid-South should be prepared for the
potential of large hail, damaging winds, tornadoes regardless of
the convective mode. Be ready to utilize a severe weather safety
plan, and have multiple ways to receive warnings.

In addition, a Wind Advisory remains in effect but was expanded to
include the entire Mid-South due to the strong boundary layer
winds and guidance indicating most locations reaching advisory
criteria. Heavy rainfall is also possible and a Flood Watch
remains in effect for the northern third of the Mid-South into
this evening for the potential of up to 2 inches of rain.

Cooler and drier air will begin to build in behind the front later
tonight bringing a temporary break in inclement weather to the
Mid-South through Friday.

Unfortunately, long term models indicate showers and thunderstorm
chances will return Friday night into Saturday as a warm front
moves back north across the area and yet another potential for a
few strong to severe thunderstorms Friday night. Showers and
thunderstorm chances will persist into Easter Sunday and gradually
come to an end on Monday as a cold front moves across the Lower
Mississippi Valley.

CJC

&&

.AVIATION...
Most areas across the Mid-South are dry right now, however, there
is a small area of showers just west of Memphis. And a large line
of storms to the west of that, currently in central Arkansas. The
line will begin to move through the area in the next couple of
hours. Winds will pickup even more and there will be
thunderstorms. Wind shear may be an issue at all sites, however,
think this is related to thunderstorms, so not in the TAFs.
Ceilings will lower to MVFR category, yet visibility will lower to
IFR. Winds will shift toward the north after the storms move
through.  TLSJr

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 1 AM CDT Thursday for Clay-Craighead-
     Crittenden-Cross-Greene-Lee AR-Mississippi-Phillips-
     Poinsett-St. Francis.

     Flood Watch until midnight CDT tonight for Clay-Craighead-Greene-
     Mississippi.

MO...Wind Advisory until 1 AM CDT Thursday for Dunklin-Pemiscot.

     Flood Watch until midnight CDT tonight for Dunklin-Pemiscot.

MS...Wind Advisory until 1 AM CDT Thursday for Alcorn-Benton MS-
     Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee MS-
     Marshall-Monroe-Panola-Pontotoc-Prentiss-Quitman-
     Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-Yalobusha.

TN...Wind Advisory until 1 AM CDT Thursday for Benton TN-Carroll-
     Chester-Crockett-Decatur-Dyer-Fayette-Gibson-Hardeman-
     Hardin-Haywood-Henderson-Henry-Lake-Lauderdale-Madison-
     McNairy-Obion-Shelby-Tipton-Weakley.

     Flood Watch until midnight CDT tonight for Benton TN-Carroll-
     Dyer-Gibson-Henry-Lake-Obion-Weakley.

&&
Hazardous weather outlook, Apr 13, 2:52 AM CST, 10 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
352 AM CDT Wed Apr 13 2022

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-141145-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS-
Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot-
Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis-
Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley-
Yalobusha-
352 AM CDT Wed Apr 13 2022

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

A significant severe weather outbreak is expected across the
entire Mid-South this afternoon and evening. Tornadoes, including some
potentially strong tornadoes, very large hail and damaging winds
are all possible. Heavy rainfall and flash flooding will also be
possible.

A Flood Watch remains in effect for northern portions of the Mid-
South into this evening.

A Wind Advisory is in effect through tonight across the entire
Mid-South.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A few strong to perhaps severe thunderstorms may be possible
Friday night across portions of East Arkansas and North
Mississippi.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this afternoon and evening in
support of severe weather operations.

In the hours before

Special weather statement, Apr 13, 12:18 PM CST, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Memphis TN
118 PM CDT Wed Apr 13 2022

ARZ018-026>028-MOZ113-131845-
Poinsett AR-Greene AR-Craighead AR-Mississippi AR-Dunklin MO-
118 PM CDT Wed Apr 13 2022

...A strong thunderstorm will impact portions of Greene, Craighead,
northwestern Poinsett, northwestern Mississippi and southwestern
Dunklin Counties through 145 PM CDT...

At 118 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cash, or 9 miles southwest of Jonesboro, moving northeast at 30 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Jonesboro, Paragould, Trumann, Manila, Harrisburg, Bono, Lake City,
Leachville, Bay, Brookland, Monette, Caraway, Crowleys Ridge State
Park, Lake Frierson State Park, Oak Grove Heights, Lafe, Cash, Egypt,
Beech Grove and Walcott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3588 9092 3588 9087 3595 9086 3626 9057
      3626 9055 3589 9012 3551 9079 3568 9090
      3576 9104
TIME...MOT...LOC 1818Z 218DEG 43KT 3576 9084

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

SWB
Special weather statement, Apr 13, 12:39 PM CST, 53 minutes before
Special Weather Statement
National Weather Service Memphis TN
139 PM CDT Wed Apr 13 2022

ARZ027-035-036-048-131915-
Poinsett AR-St. Francis AR-Cross AR-Crittenden AR-
139 PM CDT Wed Apr 13 2022

...A strong thunderstorm will impact portions of eastern St. Francis,
southeastern Poinsett, northwestern Crittenden and eastern Cross
Counties through 215 PM CDT...

At 139 PM CDT, Doppler radar was tracking a strong thunderstorm near
Village Creek State Park, moving northeast at 70 mph.

HAZARD...Pea size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Forrest City, Wynne, Earle, Parkin, Madison, Village Creek State
Park, Caldwell, Crawfordsville, Colt, Widener, Jericho, Jennette, New
Home, Turrell, Clarkedale, Three Forks, Cottonwood Corner, Booker,
Fitzgerald Crossing and New Castle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM CDT for eastern
Arkansas.

&&

LAT...LON 3492 9072 3507 9091 3555 9048 3529 9017
TIME...MOT...LOC 1839Z 223DEG 61KT 3511 9072

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH

SWB
Special weather statement, Apr 13, 12:46 PM CST, 46 minutes before
Special Weather Statement
National Weather Service Memphis TN
146 PM CDT Wed Apr 13 2022

ARZ009-018-026-028-MOZ113-115-131915-
Greene AR-Craighead AR-Mississippi AR-Clay AR-Pemiscot MO-Dunklin MO-
146 PM CDT Wed Apr 13 2022

...A strong thunderstorm will impact portions of central Greene,
northeastern Craighead, northwestern Mississippi, eastern Clay,
northern Pemiscot and Dunklin Counties through 215 PM CDT...

At 146 PM CDT, Doppler radar was tracking a strong thunderstorm near
Paragould, moving northeast at 70 mph.

HAZARD...Pea size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Paragould, Kennett, Malden, Piggott, Portageville, Hayti, Leachville,
Campbell, Rector, Senath, Monette, Marmaduke, Chalk Bluff Natural
Area, Clarkton, Oak Grove Heights, Cardwell, Hornersville, Holcomb,
Hayti Heights and Arbyrd.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM CDT for eastern
Arkansas...southeastern Missouri...and western Tennessee.

&&

LAT...LON 3663 8996 3654 8995 3639 8997 3639 8975
      3642 8974 3643 8973 3640 8967 3641 8962
      3635 8957 3634 8959 3634 8961 3632 8962
      3580 9038 3605 9066 3650 9024 3650 9022
      3652 9022 3663 9011
TIME...MOT...LOC 1846Z 223DEG 60KT 3608 9046

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH

SWB
Special weather statement, Apr 13, 1:13 PM CST, 19 minutes before
Special Weather Statement
National Weather Service Memphis TN
213 PM CDT Wed Apr 13 2022

ARZ018-026>028-035-036-048-MOZ113-TNZ049-131945-
Poinsett AR-Greene AR-Craighead AR-St. Francis AR-Cross AR-
Mississippi AR-Crittenden AR-Dunklin MO-Tipton TN-
213 PM CDT Wed Apr 13 2022

...Strong thunderstorms will impact portions of southeastern Greene,
Craighead, northwestern St. Francis, Poinsett, Mississippi, northern
Crittenden, Cross, southern Dunklin and southwestern Tipton Counties
through 245 PM CDT...

At 213 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cash to near Fair Oaks. Movement was east
at 65 mph.

HAZARD...Pea size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Jonesboro, Paragould, Kennett, Wynne, Osceola, Trumann, Manila,
Marked Tree, Earle, Harrisburg, Bono, Lake City, Leachville, Lepanto,
Bay, Senath, Brookland, Monette, Caraway and Parkin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM CDT for eastern
Arkansas...southeastern Missouri...and western Tennessee.

&&

LAT...LON 3588 9093 3588 9087 3591 9087 3628 8997
      3540 9004 3538 9008 3531 9011 3509 9100
TIME...MOT...LOC 1913Z 247DEG 57KT 3584 9090 3518 9100

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH

SWB

The radar

The Memphis radar (KNQA), 91 km away, was scanning. The volume nearest the first event began at 19:29 UTC.

Open the radar archive at this moment

Event by event

12 thunderstorm wind, 3 tornado, 1 lightning, 1 flash flood. Local standard time, as filed.

Thunderstorm Wind, Craighead

When
April 13, 1:32 PM CST to 1:37 PM CST
Where
Craighead County, 0.89 mi SE of Jonesboro
Measured
57 kt (66 mph) measured gust
Reported by
ASOS
Coordinates
35.820, -90.690

Measured thunderstorm wind gust of 66 mph by the Jonesboro ASOS.

Tornado, Craighead

When
April 13, 1:36 PM CST to 1:42 PM CST
Where
Craighead County, 3.11 mi SE of Aetna to 2.13 mi E of Maysville
Rating
EF1
Path length
5.36 mi
Path width
200 yd
Property damage
$75,000
Reported by
NWS Storm Survey
Coordinates
35.894, -90.517

This tornado began near County Road 963 east-southeast of Brookland, damaging trees as it moved east-northeast across Ditch Levee Road. Several wooden, high-tension power poles were down southwest of the intersection of Brookland School Road East and Bowman Road. A home also sustained roof damage near this intersection. More substantial damage was seen in the Dixie community where several structures sustained roof damage and trees were uprooted. The tornado continued to move northeast, ending just past County Road 999. Peak winds were estimated at 100 mph. Thanks to NSSL for assistance with this damage survey.

Thunderstorm Wind, Poinsett

When
April 13, 1:42 PM CST to 1:47 PM CST
Where
Poinsett County, 1.78 mi NW of Hatchie Coon
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
35.650, -90.500

Tree blown down crossing both lanes of Highway 463.

Thunderstorm Wind, Greene

When
April 13, 1:43 PM CST to 1:48 PM CST
Where
Greene County, 0.89 mi SE of Paragould Muni Arpt
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
36.060, -90.510

Wires down near the high school.

Thunderstorm Wind, Greene

When
April 13, 1:45 PM CST to 1:50 PM CST
Where
Greene County, 1.12 mi E of Bethel
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
35.980, -90.510

Barn damaged and power lines down near Highway 135 and Greene County Road 960.

Thunderstorm Wind, Craighead

When
April 13, 1:45 PM CST to 1:50 PM CST
Where
Craighead County, 2.17 mi NE of Maysville
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
35.950, -90.440

Numerous powerlines down near Schugtown in Eastern Craighead County.

Tornado, Mississippi

When
April 13, 1:50 PM CST to 1:53 PM CST
Where
Mississippi County, 0.29 mi ENE of Garson to 0.19 mi SSW of Rington
Rating
EF0
Path length
3.05 mi
Path width
100 yd
Continued into
Dunklin, Mo (MEG)
Property damage
$110,000
Reported by
NWS Storm Survey
Coordinates
35.972, -90.225

This tornado began just south of West County Road 70 in the Garson area causing damage to hardwood trees. As the tornado moved northeast across agricultural land, several center pivot irrigation systems were rolled. The tornado crossed into Dunklin County near County Road 645, damaging a mobile home unit and additional center pivot irrigation systems along Missouri Route K and County Road 626. An outbuilding was damaged along County Road 655 with the tornado lifting as it moved into Hornersville. Thanks to NSSL for assistance with this damage survey.

Thunderstorm Wind, Poinsett

When
April 13, 1:56 PM CST to 2:01 PM CST
Where
Poinsett County, 0.69 mi S of Lepanto
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
35.610, -90.330

House damaged.

Thunderstorm Wind, St. Francis

When
April 13, 1:57 PM CST to 2:02 PM CST
Where
St. Francis County, 2.15 mi SSW of Forrest City
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Storm Chaser
Coordinates
34.990, -90.780

Utility pole knocked down along Highway 1 south of Forrest City.

Thunderstorm Wind, Poinsett

When
April 13, 1:57 PM CST to 2:02 PM CST
Where
Poinsett County, 2.25 mi E of Lepanto
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
35.620, -90.290

Power poles down on Highway 14 at Mississippi/Poinsett County line.

Tornado, Mississippi

When
April 13, 2:00 PM CST to 2:02 PM CST
Where
Mississippi County, 0.39 mi ENE of West Ridge to 0.61 mi E of Three Way
Rating
EF0
Path length
1.88 mi
Path width
75 yd
Property damage
$50,000
Reported by
NWS Storm Survey
Coordinates
35.682, -90.264

The tornado began near Highway 140 and West County Road 738 in the West Ridge community. A metal building and a home sustained minor damage and much of the roof was removed from the old school building on Highway 297 just east of Highway 140. The tornado continued northeast, depositing debris in the field downstream of the school, eventually crossing the intersection of Highways 140 and 136 on the east side of Three Way. Minor roof and tree damage was observed here with the tornado quickly lifting. Peak winds were estimated at 80 mph. Thanks to NSSL for assistance with this damage survey.

Thunderstorm Wind, Mississippi

When
April 13, 2:01 PM CST to 2:06 PM CST
Where
Mississippi County, 1.3 mi SE of Three Way
Measured
55 kt (63 mph) estimated gust
Property damage
$5,000
Reported by
NWS Storm Survey
Coordinates
35.685, -90.236

Trees were uprooted.

Thunderstorm Wind, Mississippi

When
April 13, 2:04 PM CST to 2:09 PM CST
Where
Mississippi County, 0.68 mi NNW of Athelstan
Measured
55 kt (63 mph) estimated gust
Property damage
$5,000
Reported by
NWS Storm Survey
Coordinates
35.729, -90.225

An irrigation pivot was overturned.

Lightning, St. Francis

When
April 13, 2:05 PM CST to 2:06 PM CST
Where
St. Francis County, 1.2 mi NNE of Hughes
Property damage
$60,000
Reported by
Broadcast Media
Coordinates
35.094, -90.758

Lightning destroyed home in Newcastle community north of Forrest City. The home was a total loss.

Flash Flood, Lee

When
April 13, 3:34 PM CST to 5:34 PM CST
Where
Lee County, 0.89 mi WNW of Felton to 1.79 mi E of Felton
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
34.807, -90.793

The intersection of Arkansas 1 and US Highway 79 flooded with approximately 12 to 16 inches of water.

Thunderstorm Wind, Phillips

When
April 13, 4:00 PM CST to 4:05 PM CST
Where
Phillips County, 2.05 mi WNW of Wycamp
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
34.562, -90.733

Powerlines down on Latour Road.

Thunderstorm Wind, Phillips

When
April 13, 4:10 PM CST to 4:15 PM CST
Where
Phillips County, 2.23 mi SSE of Southland
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
34.550, -90.635

Trees uprooted on Springdale Road and 9th Street.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Lightning
A lightning strike that killed, injured or caused damage.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2022Every state in 2022This day in weather historyThe tornado archive for Arkansas, 2022Warnings in Arkansas, April 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1014438, 1017722, 1014443, 1014444, 1014445, 1014446, 1017723, 1014449, 1014439, 1014441, 1017720, 1019809, 1019810, 1019844, 1014452, 1014448, 1014447.